# SDR ASAA2014123010112

- Difficulty date: December 30, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 50,828 hours, 22,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULL NOSE EMERGENCY LIGHT AT ROW 20 FED & 21 FED WILL NOT GO OUT.  ACFT GROUNDED. REPLACED BATTERY PACK/CHARGER M1672 AND RELAMPED L1065 AISLE LIGHT BETWEEN ROWS 20 AND 21 FED.  OPS CHECK OK, REF AMM 33-51-06/201.
